Nonparametric regression for locally stationary time series


Vogt, Michael



DOI: https://doi.org/10.1214/12-AOS1043
URL: https://projecteuclid.org/euclid.aos/1359987532
Additional URL: https://arxiv.org/abs/1302.4198
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: The Annals of Statistics : An Official Journal of the Institute of Mathematical Statistics
Volume: 40
Issue number: 5
Page range: 2601-2633
Place of publication: Cleveland, Ohio [u.a.]
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Vogt, Michael (2012) Nonparametric regression for locally stationary time series. The Annals of Statistics : An Official Journal of the Institute of Mathematical Statistics Cleveland, Ohio [u.a.] 40 5 2601-2633 [Article]


+ Search Authors in

BASE: Vogt, Michael

Google Scholar: Vogt, Michael

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item